Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weakly closed $ m$-accretive operators

Authors: A. Yamamoto and N. Okazawa
Journal: Proc. Amer. Math. Soc. 66 (1977), 284-288
MSC: Primary 47H05; Secondary 47H15
MathSciNet review: 0467409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A and B be weakly closed, nonlinear m-accretive (single-valued) operators in a reflexive Banach space X, and $ {B_n}$ be the Yosida approximation of B. Then the following condition is sufficient for the sum $ A + B$ to be also m-accretive: For each $ v \in X,\left\Vert {{B_n}{u_n}} \right\Vert$ is bounded as n tends to infinity, where $ {u_n}$ is defined by the equation $ {u_n} + A{u_n} + {B_n}{u_n} = v,n = 1,2, \ldots $. Some related conditions are also provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 47H15

Retrieve articles in all journals with MSC: 47H05, 47H15

Additional Information

Keywords: Nonlinear accretive operator, weak closedness, Yosida approximation, perturbation
Article copyright: © Copyright 1977 American Mathematical Society